Thanks gumby. And yeah its the winter. It plays hell with my artharitis among other things. No sleep and too much dilaudid make me go crazy. I hate winter and this is Los Angles. Imagine if I lived in Maine.
Death, JWism, and negative side effects of doubting the watchtower.
Hi XQ.......I hear you on the arthritis. I'm only 50 but I have it....mostly in my back. Dilaudid eh? Lucky guy you!..lol. This winter has been one of my worst by far for pain and stiffness. It zaps your energy and with that comes the mood thing. I get down in the winters anyway and many times feel life pretty much sucks, then the mood will leave and I realise it was me......not life itself.
Years ago I was hooked on pain pills for quite some time. I never thought it changed my moods as I always enjoyed the euphoria I got from them....I usually took at least 3 times what I should have. I could take 7 vicodin with no problem. I'm not bringing this up because you take pain meds.......some really need them....I'm just saying when you take many for a prolonged period, it can have a mean effect on the pyche.
I hate the way there are labels for everything nowadays, but the wintertime blue in it's intensity, can be a result of SAD (seasonal effective disorder.) Not enough sunlight in many can mess with your emotions. I suppose that's it with me as some winters are pretty bleak and gloomy to the point of life is just no fun. Then we have the spiritual thing which is a subject in itself. When your bothered with spiritual dilema's after exiting a cult, it can compound the any existing problems we may have.
Anyways my friend........hopefully tomarrow will be a brighter day for you. PM me if you ever want to blab a bit.
Actualy you are right about the pain pills souring your mood. THey are depressants and over time they well cause depression. Ask any heiroin user. I am not addicted to them remotely, and can stop anytime I want. But seriously I am alergic to most narcotics. I think it is an aquired immune reaction from such prolonged use since infancy. Certain narcotics make my throat swell and tounge go numb. I am deathly alleric to morphine which just makes me stop breathing after a few doses. It makes fighting pain unorthodox because most drugs will kill me in a few useful doses.
I was not always like this. It is a snowball efect from decades of use. The immune system logs every chemical in the blood stream and tries make an antidote for it if it can. Each time it sees the chemical it responds harder to fight it. Thus forming an allergy. I am forced to take stuff I am allergic to sometimes and gulp a benadryl chaser. So I am one of the few people that can quit any narcotic cold trukey do to the fact they make me so sick.
Believe it or not you can get allergic to blood transfussions too. Most people are never sick enought to take blood or other drugs long enought to find this out. If you told a doctor "Well I don't want a blood transfusion because I don't want to develop an allergy or eliminate compatable organ donors" they'll allways start talking about how you'll never take enought blood to develope such problems or that they are rare. One of my friends that has the same disease I do started down the path of kdney failure because of so many blood transfusions. Another friend that passed due to the complications of disease hemoraged from his eyes and vomited blood from one of his transfusions.
I think you are right about the spiritual problem. It can inflame illnesses.
I notice you take out your negative feelings on this board on other people. You also enjoy posting complete falsehoods about the Watchtower and passing them off as fact. In light of your past behavior I think this current post is most likely a fabricated lie to gain sympathy. Everybody should take anything you post with a huge grain of salt. You're not a nice person.
You're not a nice person.
Hmmmm . . . . Something I had missed. I haven't seen the mean XQ posts. Where are the links to them?
I like your posts XQ. Please keep posting.
Rational thinking comes with the responsibility to face things previously denied, like mortality. That's a big selling feature of the Witness club. The Witness thought Genie doesn't face realities of life, like retirement, serious illness, disability, and death. The Witness people believe this life is an application for the next, the new world, like you say, happy land, purgatory with palm trees.
What's the point of being pragmatic when I have a ticket to happy land?
I think that almost all of us at times experience some form of depression.
I have and at times still do. It became clear to me that the only person who can help me out of this is ME.
( I ) have to get more sun light or more exercise or ask the doc. for a prescription or socialize more. No one else is going to do this for me.
Feeling sorry for myself or seeking the pity of others is normal but it NEVER HELPS.
Asking for other opinions or help will never help ( UNLESS I ) act on them.
For my age I am physically pretty good. But I do have some physical problems. I have quite a lot of problems with my children and siblings due to the wbts and their hateful ways.
I CAN'T CHANGE THAT, so I have to accept this as a fact in my life that may be there till I die.
So I detatch, I FUSS OVER THIS LESS AND LESS. Let it be.
At my age I must face the FACT that I WILL die in the next 10 or 15 years.
Your problems and mine are only SIMILAR in that they can be disturbing, frustrating and cause depression.
They are alike in that only YOU in your case and I in my case, can make the changes necessary to make what ever life we have left acceptable and maybe even enjoyable.
Long DISSERTATIONS about your feelings of grief and depressions will only feed your depression.
Long bouts of mentally rehashing all the negative things in your life will only feed your depression.
It is all up to you my friend.